# SDR AALA20100502TUL01

- Difficulty date: May 2, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- Aircraft time: 56,994 hours, 29,332 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TIE DOWN TRACK, RIGHT SIDE, STATION 1007 TO 1155.  INSTALLED NEW TIE DOWN TRACK PER AARD 51-00-00-012.
